# SDR DALA2017011300284

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN BS 160 - 200 LBL 54.  THE  FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-08, SRM 51-41-02, AND SRM 51-41-05.
